# SDR ABXA20241219266

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 92,999 hours, 26,730 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD CLOSED AND LATCHED AND LOCKED BEFORE EACH DEPARTURE.  ACFT LEFT BLOCKS WITH NO INSPECTION AND RETURNED TO SATISFY REINSPECT. BEFORE FLIGHT  (BTB) VERIFIED MCD CLOSED, LATCHED AND LOCKED IAW B767 ABX REA - 5230-65623-01. DI REMAINS OPEN. AC RETURNED TO SERVICE
